Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dizziness, slurred speech, light headedness. Took sudafed,lyrica. What is it?

I had dizziness, slurred speech, and feeling of being intoxicated, lack of coordination, light headedness, I took sudafed
12 hour, lyrica 75 mg in the am and at lunch, and Pepcid 20mg with meals. Did I have mini stroke, too little food, yogurt and crackers for lunch and no breakfast except coffee, or is this a drug interaction?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

your symptoms might be due effect of Pseudoephedrine combined with hypoglycemia. You should take Sugar or food soon possible.

If symptoms recurs or persist, you should consult neuro physician to rule out stroke.

Answered: Wed, 22 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor